Pain in left temple - thyroid eye disease

I have TED and recently had 12 IV steroid sessions followed by 10 sessions of radiotherapy to try to improve the active stage I was going through. The radiotherapy sessions finished on 6th November 2015. I do not feel that my eyes have improved but my consultant says the swelling and pressure behind my eye has improved. I have had pain and tenderness in my left temple over the last 2 days and I am concerned that this relates to the radiotherapy. Has anyone else experienced this pain

1 Reply

  • Hi AL, I have pain over my temples at the moment and I also have TED.

    My eyes were checked last Thursday and they said the pressure had increased in my right eye which is the eye that with tenderness over.

    I also had IV steroids and bottled the radiation but that was a few years ago. My eyes were stable but the pressure unfortunately is still building behind them.

    I always say this because I was told this from my opthalmologist at the very beginning, if you have any concerns, contact your opthalmologist or a least call his/her secretary to check if you need an assessment or contact the team that worked with you at the radiotherapy department.

You may also like...